Home


Vitae

Research

Teaching

Software

Students

Pictures

Links


    Referred Publications

    1. Datta, G. S., Delaigle, A., Hall, P. and Wang, L. (2016). Semi-parametric prediction intervals in small areas when auxiliary data are measured with error. Statistica Sinica, accepted.
    2. Song, X. and Wang, L. (2016). Partially time-varying coefficient proportional hazards models with error prone time-dependent covariates - An application to the AIDS Clinical Trial Group 175 data. Annals of Applied Statistics, accepted.
    3. Wang, L. and Cao, G. (2016). Efficient estimation for generalized partially linear single-index models. Bernoulli, accepted. Read PDF
    4. Cao, G., Wang, L., Li, Y. and Yang, L. (2016). Oracle-efficient confidence envelopes for covariance functions in dense functional data. Statistica Sinica, 26, 359-383. Read PDF
    5. Wang, G. and Wang, L. (2015). Spline estimation and variable selection for single-index prediction models with diverging number of index parameters. Journal of Statistical Planning and Inference, 162, 1-19. Read PDF
    6. Wang, L., Wang, S. and Wang, G. (2014). Variable selection and estimation for longitudinal survey data. Journal of Multivariate Analysis, 130, 409-424. Read PDF
    7. Gu, L., Wang, L., Hardle, W. and Yang, L. (2014). Simultaneous confidence corridor for varying coefficient regression with sparse functional data. Test, 23, 806-843. Read PDF
    8. Wang, L., Xue, L., Qu, A. and Liang, H. (2014). Estimation and model selection in generalized additive partial linear models for correlated data with diverging number of covariates. The Annals of Statistics, 42, 592-624. Read PDF
    9. Lai, M. J. and Wang, L. (2013). Bivariate penalized splines for regression. Statistica Sinica, 23, 1399-1417. Read PDF
    10. Ma, S., Song, Q. and Wang, L. (2013). Simultaneous variable selection and estimation in semiparametric modeling of longitudinal/clustered data. Bernoulli, 19, 252-274. Read PDF
    11. Cao, G., Wang, J., Wang, L. and Todem, D. (2012). Spline confidence bands for functional derivatives. Journal of Statistical Planning and Inference, 142, 1557-1570. Read PDF
    12. Wang, L., Feng, C., Song, Q., Yang, L. (2012). Efficient semiparametric GARCH modeling of financial volatility. Statistica Sinica, 22, 249-270. Read PDF
    13. Wang, L., Liu X., Liang, H. and Carroll, R. J. (2011). Estimation and variable selection for generalized additive partial linear models. The Annals of Statistics, 39, 1827-1851. Read PDF
    14. Wang, L. and Wang, S. (2011). Nonparametric additive model-assisted estimation for survey data. Journal of Multivariate Analysis, 102, 1126-1140. Read PDF
    15. Wang, L. (2011). A nonparametric analysis of environmental Kutznets curves. Environmetrics, 22, 420-430. Read PDF
    16. Liu, X., Wang, L. and Liang, H. (2011). Estimation and variable selection for semiparametric additive partial linear models. Statistica Sinica, 21, 1225-1248. Read PDF
    17. Gao, L. and Wang, L. (2011). Security price responses to unexpected earnings: a nonparametric investigation. Statistical Methods and Applications, 20, 241-258. Read PDF
    18. Wang, L. and Yang, L. (2010). Simultaneous confidence bands for time series prediction function. Journal of Nonparametric Statistics , 22, 999-1018. Read PDF
    19. Wang, L. (2009). Single-index model-assisted estimation in survey sampling. Journal of Nonparametric Statistics, 21, 487-504. Read PDF
    20. Wang, L. and Yang, L. (2009). Spline estimation of single-index models. Statistica Sinica, 19, 765-783. Read PDF
    21. Huang X., Wang, L., Yang, L. and Kravchenko, A. N. (2008). Management practice effects on relationships of grain yields with topography and precipitation. Agronomy Journal, 100, 1463-1471. Read PDF
    22. Wang, L. and Yang, L. (2007a). Spline-backfitted kernel smoothing of nonlinear additive autoregression model. The Annals of Statistics, 35, 2474-2503. Read PDF
    23. Wang, L. and Liang, H. (2004). Strong uniform convergence for the improved estimator of the regression function under phi-mixing conditions. Metrika, 59, 245-261. Read PDF
    24. Liang, H. and Wang, L. (2001). Convergence rates in the law of large numbers for B-valued random elements. Acta Mathematica Scientia, Series B, 21, 229-236. Read PDF